# SDR AALA202101279009

- Difficulty date: January 26, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N993NN
- Make and model: Boeing 737823
- Aircraft serial: 33340
- Aircraft time: 14,035 hours, 5,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT REPORTS EMERGENCY CEILING LIGHTS ARE ON IN THE MID CABIN AREA.  ON DECK ALL LIGHTS ARE ON WITH THE SWITCH IN THE OFF POSITION.  REPLACED EMERGENCY LIGHT BATTERY PACK MODULE M1671, PER MM 33-51-06.
